Показати простий запис статті
dc.contributor.author |
Рязанов, В.И. |
|
dc.date.accessioned |
2019-06-15T15:48:20Z |
|
dc.date.available |
2019-06-15T15:48:20Z |
|
dc.date.issued |
1993 |
|
dc.identifier.citation |
О квазиконформных отображениях с ограничениями по мере / В.И. Рязанов // Український математичний журнал. — 1993. — Т. 45, № 7. — С. 1009–1019. — Бібліогр.: 23 назв. — рос. |
uk_UA |
dc.identifier.issn |
1027-3190 |
|
dc.identifier.uri |
http://dspace.nbuv.gov.ua/handle/123456789/154460 |
|
dc.description.abstract |
The principal result of the paper is a criterion of compactness for mappings quasiconformal in the mean. The semicontinuity of a deformation of homeomorphisms from the Sobolev class is also proved. |
uk_UA |
dc.language.iso |
ru |
uk_UA |
dc.publisher |
Інститут математики НАН України |
uk_UA |
dc.relation.ispartof |
Український математичний журнал |
|
dc.subject |
Статті |
uk_UA |
dc.title |
О квазиконформных отображениях с ограничениями по мере |
uk_UA |
dc.title.alternative |
Quasicqnformal mappings with restrictions in measure |
uk_UA |
dc.type |
Article |
uk_UA |
dc.status |
published earlier |
uk_UA |
dc.identifier.udc |
517.54 |
|
Файли у цій статті
Ця стаття з'являється у наступних колекціях
Показати простий запис статті